background image

HomeHealthPain ReliefParacetamolSuperdrug Paracetamol 500mg Caplets X 32

Superdrug Paracetamol 500mg Caplets X 32

Double tap to zoom in
Superdrug Paracetamol 500mg Caplets X 32
Superdrug Paracetamol 500mg Caplets X 32
Paracetamol relieves pain and brings down high temperatures (reduces fever).
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£0.89 each 2.78p per 1cp

0 Reviews
Check store availability

Product Information

Paracetamol relieves pain and brings down high temperatures (reduces fever).

Warning or Restrictions

Keep out of the sight and reach of children.

Do not take more medicine that the label tells you to. If you do not get better, talk to your doctor.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Always read the label

Product Specification

The active ingredient is: Paracetamol 500 mg per tablet.
Other ingredients are: Pregelatinised maize starch, sodium metabisulphite (E223) and magnesium stearate.

Height (7)

Width (6.3)

Depth (3.3)

Product code: 804724

Product Uses

Swallow the caplets, preferably with a drink of water.

Age Dose and how often to take
Adults, the elderly and children over 12 years Take 1 or 2 caplets up to four times a day, as required.

Children 6 to 12 years Half to one caplet up to four times a day, as required.

Do not give to children under 6 years.
• Do not take more often than every 4 hours
• Do not exceed 4 doses in any 24 hour period.
• Do not continue to take for more than 3 days unless instructed by your doctor.
• DO NOT EXCEED THE STATED DOSE.
• If symptoms persist consult your doctor.

Recyclable

Carton and leaflet can be recycled.